MathSciNet Relay Station
MathSciNet bibliographic data
MR1702579 53C20 (53C21)
Buyalo, S. V.; Kobelʹskiĭ, V. L. Generalized graph-manifolds of nonpositive curvature. (Russian) Algebra i Analiz 11 (1999), no. 2, 64--87; translation in St. Petersburg Math. J. 11 (2000), no. 2, 251–268
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement